It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been on Buspar for over a year and my psych added Klonopin (.5) over the past 9 mos or so as needed. My Buspar started very low but now I'm up to 60 mg, which is the max, 30 mg. 2/day. I still have GAD and the Klonopin helps to take the edge off but it also makes me tired. As a SAHM with two kids under 5, I can't be tired because then I get cranky! My older child goes to PS in the mornings 4 days a week and my DD only 2 - 1/2 days. When they're both together and the fighting starts or DH has a long day at the office (most days), I feel the anxiety creeping up. I hate to rely on Klonopin every day but that's what it's come to.

I really don't have a chance to exercise except for running after the two kids and I know that would help. When they're both in school F/T, I'll have some time to myself but, now, I don't even have uninterrupted bathroom time!

I don't like to rely on meds to begin with but they're not really working. I've tried therapy, hypnosis, meditation, etc. but nothing really works that well so I went on meds to help me over the next year or so. I mentioned that I'm still anxious with the max of Buspar even though it seemed to work sporadically in the past. My psych knows I'm reluctant to go on meds but said maybe going off Buspar and staying on Klonopin might be an option. Would my Klonopin increase? Is is safe to stay on daily?

I just was at my wit's end because my sleep was HORRIBLE a couple of years ago. I also had shortness of breath from anxiety but it was GAD, not panic attacks. Since starting meds, my sleep has gotten better but I do take Sonata as needed as well as OTC Benadryl every night which my psych ok'd. I'm just afraid to mess with my sleep but it doesn't seem like Buspar is cutting it during the day.

I'm not really depressed although I'm not overly happy either. Just not classic depressive symptoms. I hate to start on the road to antidepressants and borrow more trouble - I don't want the weight gain, sexual side effects that are so common with those. THAT will depress me. I'm just wondering what my options are. Any opinions?

Thanks.





All times are GMT -7. The time now is 09:38 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!